U.S. doctors online nowAsk doctors free
FL
A 18-year-old female asked:

I am withdrawing from keppra (levetiracetam) and have not been on it for night time for a month now and accidentally took it tonight what should i do ?

1 doctor answer1 doctor weighed in
Dr. John Rhoades
Family Medicine 48 years experience
Nothing: Just the one dose will not alter your withdrawing Perhaps you should put the keppra (levetiracetam) in a place where it is not easily acscessable

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 15, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.